Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Kidney Stone
Posted by: Mike
Date: July 14, 2001 10:28 PM

I know the AMA reasoning for kidney stones, but do you have any other ideas what causes them (toxins or lack of nutrients)? Also, I had the stone removed and am taking Percocet for pain. Any idea why, other than allergic reaction, narcotics tend to cause itching? Could they be killing off bacteria or other microorganisms, or is the body just responding to the drug itself. Any herbs that could stop this itching?

RE: Kidney Stone
Posted by: Ron Kennedy, M.D.
Date: July 15, 2001 2:03 PM

Systemic acidity: diet of cooked and refined foods and endobiosis; poor digestion with mineral imbalance; Low consumption of pure (distilled preferably) water (well water the worst). Second question: nothing other than allergy. Third: if itching persists after discontinuing the medication you are toxic and only correct identification of the toxicity and proper detox will handle it.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(312 words)